Change of variable formulas for non-anticipative functionals on path space

File Description SizeFormat 
1004.1380v1.pdfAccepted version312.37 kBAdobe PDFDownload
Title: Change of variable formulas for non-anticipative functionals on path space
Author(s): Cont, R
Fournie, D-A
Item Type: Journal Article
Publication Date: 8-Apr-2010
URI: http://hdl.handle.net/10044/1/10539
DOI: http://dx.doi.org/10.1016/j.jfa.2010.04.017
ISSN: 0022-1236
Publisher: ACADEMIC PRESS INC ELSEVIER SCIENCE
Start Page: 1043
End Page: 1072
Journal / Book Title: JOURNAL OF FUNCTIONAL ANALYSIS
Volume: 259
Issue: 4
Copyright Statement: © 2010 Elsevier Inc. All rights reserved. NOTICE: this is the author’s version of a work that was accepted for publication in Journal of Functional Analysis. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in JOURNAL OF FUNCTIONAL ANALYSIS, [Vol:259, Issue:4, (2010)] DOI: http://dx.doi.org/10.1016/j.jfa.2010.04.017
Appears in Collections:Financial Mathematics



Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons